In all my working out exercising years- and there were many. I felt strong and lifted weight which I thought was a lot of weight... with trainers and without. In my head, I thought I was buff and strong, but when I looked in the mirror I was still really skinny and scrawny.
When the Dr's last month said they were going to put me on a high dosage of steroids, I was kind of excited. I knew my skin would be pretty, I might eat too much... but that's ok, and I would have lots of energy to clean my floor with- as I have a lot of time on my hands. but.... BUT.. B U T!!!... then a few days passed and the pills started to settle in.. and this crazy creature started to come out of my mouth. out of my body. A frustrated, yelling, annoyed, easily agitated me. I looked in the mirror and yep, I have a crazy person in my brain.
I love my children. let me say it again. I love my children. but on steroids it takes it to a new level. A really new patient level. I feel like a teenager that throws fits, runs to the room and slams the door, and just wants to be alone and cry and scream. yes. crazy.
They gave me pills to offset the evenings because that is the worst time- all the build up- but they just put me to sleep.
I have one more week on them, and all I can do is apologize to the kids, and dogs, and husband. Amelia might never want to practice the violin .... ever .....again.. lol
Breath and be calm, mantra